# SDR COM60494

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AMBER REVERSE MESSAGE AND LEFT REVERSE UNLOCKED MESSAGE ON EICAS.  MANUALLY DEPLOYED AND STOWED THRUST REVERSER.  GROUND RUNS AND SYSTEM OEPRATED NORMALLY.
